# SDR 2007UALA04058

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 59,286 hours, 34,991 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL FLOOR LIGHTS INOP FROM SEAT 17 TO SEAT 21. REATTACHED FEEDER CABLE AND SECURED. OP CHK GOOD.
